# SDR SWIA202157514

- Difficulty date: March 10, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N908EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7654
- Aircraft time: 39,055 hours, 36,450 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Arm
- Condition: Gouged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H INBOARD FLAP, OUTBOARD HINGE ARM, OUTBOARD FORWARD LUG HAS GOUGE DAMAGE.     (C-CHECK RO 4/12/2021)    REPAIRED RH INBD FLAP, OUTBD HINGE ARM, OUTBD FWD LUG IAW MHIRJ REO# 601R-57-54-322 REV-- DATE 2021-03-14. REFERENCE CONTINUATION CARD FOR WORK PERFORMED.
